It just won’t leave me alone….
For every year I have been on this protocol it continually ceases to amaze me how something “else” gets added to my list of ailments. I laughed at Raven’s analogy of “Whack a Mole”….. and can so relate as I have mentioned in a couple of posts to it being like “swatting flies”!
I haven’t posted here as diligently as I wished I had, or as others have,…. detailing my every adjunct change, or my ups and downs. Oh, I’ve come here when I’ve needed to vent a few times and put in my two cents worth here and there for others/newbies.
I’ve had many windows of improvement, only to be knocked back down. For the most part, my life is not normal, nothing is static, I still spend many days in the house, not feeling well, still limit my driving. But to look at me, I look fine! I have had many improvements but still many setbacks. I am thankful I am not where I was 3-4 years ago. But I am still having major issues pop up out of the blue, especially when I start feeling well!
In July/August of this year I started having extreme breathing issues (again). I, of course, have been of the mindset, if all else fails add Tinii. Which I did… seemed to help for a short time.
Ultimately ended up in the hospital for 3 days (all pulmonary/heart testing was fine, with the exception of some gas conversion dysfunction in my lung (CPNi in my opinion). The pulmonary doctor dismissed me from the hospital and told me “not to think about it”. (I have learned NOT to discuss the CPN protocol or CPN with them as they do not believe it can cause the problems, most still hang on to the “high IgGi and IgM titers” are indicative of one having built an immunei response… )
Two weeks later, breathing issues again… had allergy testing done… tested positive for mold, Candida Albicans, dander, and some others.
Tried allergy drops and could not tolerate them (my heart/pulse would jump and start pounding and I was having to take a beta blocker to get my heart rate down). I am assuming because I am allergic to Candida Albicans, and I still have a very high titer level, my immune system was overburdened.
Because I was having breathing issues, and because I have a high yeast level in my body, I thought perhaps I should back away from the ABXi for a short period of time and concentrate on the yeast. (I KNOW I have a high yeast level in my gut and blood from testing.) I stopped ABXi for about a month.
It was a strange feeling and made me somewhat panicky… what, no ABX? Ah, am I an antibiotic addict
A month later, I started having SEVERE pain in my upper molar (#14). Swelling my left maxillary sinus area, eye pain, and stabbing ear pain. I was off balance and basically feeling terrible. I have never had tooth pain, and this was excruciating.
I did 7 days of Amox-Clav, I figured if it was dental it would help the infection, if it was sinus, ditto – at least until an (ahem) doctor could figure out what is going on.
I also had a dental thermogram which showed major inflammationi in my left jaw area which the doctor said was indicative of a dental infection. (Now, he really didn’t know it was dental, only an assumption)…. It showed a major inflammatory area in my left jaw/cheek.
After visits to the dentist, an endodontist, ENT (first visit with the ENT, well, he was a jerk, LOL)… trying to determine if this was my tooth or my sinuses.
Started using a Nettie pot w/ nasal rinse, hot/cold packs on my face/, saline spray .The Nettie pot instantly took away the tooth pain! The swelling was going down a bit, but still feeling pretty rough. Then, BAMN, it went to my respiratory. Switched to Roxi -- was calming down a bit not subsiding completely.
All testing results led to a conclusion: sinuses
Back on Tini again…. Seems it’s the only thing that has gotten this back in control. I took it for a week, two days off, and the issues were back.
So, I am back on the full protocol and taking Tini every day. But am very concerned about my colon gut issue because being on the Tini is causing the splenic flexure area (where I have a “spot”) pain.
I have tried Lauriciden and it amazes me how people here can take scoops full! I took 3-5 PELLETS for 3-4 days and was writhing on the bathroom floor. I have taken Diflucan for 10 days, olive leaf extract, well, most adjuncts that have been recommended. I just haven’t been diligent over these years, (now I am paying for it). I really don’t know if it is yeast or CPN. In my heart I believe it is both.
The continual problem areas for me now seem to be: respiratory and gut. My CPN titers, after 3.5 yrs of treatment are still high, I also had high Candida Albicans levels in my blood (both IgG and IgM) for almost 2 years.
Over the past month and a half I have tried stopping the Tini twice. When I do, whatever is going on in me rears its head back up..
I am very concerned about all of this…. Did the month off the abx, set me back this much? Have I reached a point of diminishing returns where I need to take Tini every day? (I am able to tolerate 750-1000 mg daily).
Let me add I do NOT doubt the efficacy of this protocol. Heaven knows if I did, I wouldn’t have put myself through the 3.5 years of this J
But I do wonder…..can some of us ever really stop CAPi?
Ahhh, the great debate…… How do we REALLY know if/when we should stop. How do we know if we are really eradicating the CPN or just keeping it simmering on low in our bodies with the ABX. Does the major portion of success of this protocol depends on our geneticsi, immune systems and physiological makeup?
I went back and read this post “Comments on CAP variations from Dr. Michael Powell” it has me thinking… thinking….. thinking…..
I will admit there are many days I do get really tired and frustrated with it all.....but, for now... when all else fails, I add Tini.